# SDR CA061129004

- Difficulty date: November 29, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 17,347 hours
- Engine: Pwa PT6A27
- System (JASC): 2210 · Autopilot System
- Part: Clamp
- Condition: Damaged
- Location: Bridle Cable
- Component: Autopilot
- Component part number: 40005238501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS DEFECT WAS ORIGINALLY IDENTIFIED IN THE SUBJECT AIRCRAFT FLIGHT LOG DATED OCTOBER 26, 2006.SUBSEQUENT INVESTIGATION BY OUR QUALITY ASSURANCE DEPARTMENT GENERATED THE REQUEST THAT A SDR BE FILED. THE AIRCRAFT ARRIVED IN OTTAWA FOR A SCHEDULED INSPECTION WITH A REPORTED AUTO-PILOT SNAG. " AUTO-PILOT U/S - SOMETIMES WON`T ENGAGE, WHEN IT DOES - IT YAWS & BANKS". ON SUBSEQUENT GROUND TESTING THE "BRIDAL CABLES" TO THE RUDDER SERVO-MOTOR WERE FOUND TO BE COMPLETELY WITHOUT TENSION. THE INSTALLATION WAS INSPECTED AND IT WAS DETERMINED THAT EVEN THOUGH THE BRIDLE CABLE TO RUDDER CABLE CLAMPS WERE INSTALLED AND TORQUED CORRECTLY THE WITNESS MARKS WERE NOT VISIBLE. IT IS BELIEVED THAT THE CLAMP SLIPPED ON THE
